# SDR CALA9800968

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A125A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CABIN MEGAPHONES INOPERATIVE.  BOTH MEGAPHONES WERE REPLACED AND CHECKED IAW MM 25-60-00.
